CSpace
半空间上半线性椭圆型方程组正解的对称性
顾永耕1; 施小丁1; 陈京2
1997
Source Publication科学通报
ISSN0023-074X
Volume042Issue:003Pages:250
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38641
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.香港城市大学
Recommended Citation
GB/T 7714
顾永耕,施小丁,陈京. 半空间上半线性椭圆型方程组正解的对称性[J]. 科学通报,1997,042(003):250.
APA 顾永耕,施小丁,&陈京.(1997).半空间上半线性椭圆型方程组正解的对称性.科学通报,042(003),250.
MLA 顾永耕,et al."半空间上半线性椭圆型方程组正解的对称性".科学通报 042.003(1997):250.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[顾永耕]'s Articles
[施小丁]'s Articles
[陈京]'s Articles
Baidu academic
Similar articles in Baidu academic
[顾永耕]'s Articles
[施小丁]'s Articles
[陈京]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[顾永耕]'s Articles
[施小丁]'s Articles
[陈京]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.